MathSciNet Relay Station
MathSciNet bibliographic data
MR95427 46.00 (22.00)
Dixmier, Jacques Sur les représentations unitaries des groupes de Lie nilpotents. III. Canad. J. Math. 10 1958 321–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement